Skip to content
My WebMD Sign In, Sign Up
Seperating Dreams from Reality
avatar
soonerpete posted:
For the past 2 years I have been on a very high does of effexor. Over the past 2 months they have been stepping me down gradually. I now only take 75mg every other day. My doctor also just put me on Vyvanse for my ADD. Now the wierd part.

I cant tell if my dreams are reality or my reality are my dreams. I will have a dream where I am performing what seem to be possibly real situations or normal daily activities. The dream can go on for a lengthy time until suddenly I notice something doesnt belong. Lets say Im dreaming about driving to work. Everything is in its right place until one thing makes it obvious Im dreaming. Then I wake up but I cant be sure that is real until I analyze my surroundings.

Last night this went on and on. Dream , wake up, dream wake up, dream wake up. But each time I fell back into the dream it was a continuation of the previous one only slightly different. Like watching a movie.

Im sure its the meds but what if it isnt.
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi Soonerpete,

It sounds like this began with the medication changes. Such dreams really can be disorienting, can't they? I really encourage you to discuss this with your prescribing doctor so make an appointment while you're waiting for others to respond here.


Helpful Tips

circadian rhythm disorders
Recommendation: do a search for Circadian Rhythm Disorder (CRD) as well as Delayed Sleep phase syndrome. The Wikipedia articles are very ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sleep Disorders Center